# SDR SWAA2020062594766

- Difficulty date: June 5, 2020
- Submitted: June 25, 2020
- Operation: Air carrier
- Aircraft: N248WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32509
- Aircraft time: 48,392 hours, 29,038 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Landing
- Condition: Gouged
- Location: Pressure Seal
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR UPPER PRESSURE SEAL LANDING WAS GOUGED AND DENTED,  APPROXIMATELY 19 INCHES FROM FRONT OF THE DOOR.  FOUND DURING A POST REPAIR INSPECTION.
